Communications in Mathematical Physics

, Volume 312, Issue 2, pp 501–557 | Cite as

A Normal Form for the Schrödinger Equation with Analytic Non-linearities

  • M. Procesi
  • C. ProcesiEmail author


We discuss a class of normal forms of the completely resonant non-linear Schrödinger equation on a torus. We stress the geometric and combinatorial constructions arising from this study.


Normal Form Cayley Graph Geometric Realization Geometric Graph Black Vertex 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bambusi D., Grébert B. (2006) Birkhoff normal form for partial differential equations with tame modulus. Duke Math. J. 135(3): 507–567MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Berti, M., Bolle, Ph.: Quasi-periodic solutions Sobolev regularity of NLS on \({ \mathbb{T}^d}\) with a multiplicative potential. to appear on Eur. Jour. Math., [math.Ap], 2010
  3. 3.
    Bombieri E., Pila J. (1989) The number of integral points on arcs and ovals. Duke Math. J. 59(2): 337–357MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Bourgain J. (1998) Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations. Ann. of Math. (2) 148(2): 363–439MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Bourgain, J.: Green’s function estimates for lattice Schrödinger operators and applications. Volume 158 of Annals of Mathematics Studies. Princeton, NJ: Princeton University Press, 2005Google Scholar
  6. 6.
    Chavaudret C. (2011) Reducibility of quasiperiodic cocycles in linear Lie groups. Erg. The. Dyn. Sys. 31(3): 741–769MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Colliander J., Keel M., Staffilani G., Takaoka H., Tao T. (2010) Transfer of energy to high frequencies in the cubic defocusing nonlinear Schrödinger equation. Invent. Math. 181(1): 39–113MathSciNetADSzbMATHCrossRefGoogle Scholar
  8. 8.
    Craig W., Wayne C.E. (1993) Newton’s method and periodic solutions of nonlinear wave equations. Comm. Pure Appl. Math. 46(11): 1409–1498MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Eliasson L.H. (2001) Almost reducibility of linear quasi-periodic systems. Proc. Symp. Pure Math. 69: 679–705MathSciNetGoogle Scholar
  10. 10.
    Geng J., Yi Y. (2007) Quasi-periodic solutions in a nonlinear Schrüdinger equation. J. Diff. Eqs. 233: 512–542MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Geng J., You J., Xu X. (2011) An infinite dimensional KAM theorem and its application to the two dimensional cubic Schrödinger equation. Adv. Math. 226(6): 5361–5402MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Gentile G., Procesi M. (2008) Periodic solutions for the Schrödinger equation with nonlocal smoothing nonlinearities in higher dimension. J. Diff. Eqs. 245(11): 3253–3326MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Gentile G., Procesi M. (2009) Periodic solutions for a class of nonlinear partial differential equations in higher dimension. Commun. Math. Phys. 289(3): 863–906MathSciNetADSzbMATHCrossRefGoogle Scholar
  14. 14.
    Kuksin S., Pöschel J. (1996) Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation. Ann. of Math. (2) 143(1): 149–179MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Pöschel J. (1996) A KAM-theorem for some nonlinear partial differential equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 23(1): 119–148MathSciNetzbMATHGoogle Scholar
  16. 16.
    Procesi M. (2010) A normal form for beam and non-local nonlinear Schrödinger equations. J. of Physics A: Math. Theor. 43(43): 434028MathSciNetADSCrossRefGoogle Scholar
  17. 17.
    Wang, W.M.: Quasi-periodic solutions of the Schrödinger equation with arbitrary algebraic nonlinearities. Preprint, [math.Ap], 2009
  18. 18.
    Wang, W.M.: Supercritical nonlinear Schrödinger equations i: Quasi-periodic solutions. Preprint, [math.Ap], 2010
  19. 19.
    Wang, W.M.: Supercritical nonlinear Schrödinger equations ii: Almost global existence. Preprint, [math.Ap], 2010

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Naples Federico IINaplesItaly
  2. 2.Department of MathematicsUniversity of Rome, La SapienzaRomeItaly

Personalised recommendations